# SDR AUS20010703

- Difficulty date: June 1, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Condition: Leaking
- Location: Hydraulic System
- Component: Hydraulic System
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) UTILITY HYDRAULIC SYSTEM SUCTION PIPE CONTAINED A PIN HOLE LEAK.LOSS OF HYDRAULIC FLUID.
